Troubles with contraceptive implant Watch

Anonymous #1
#1
Report Thread starter 1 week ago
#1
I've been having a lot of troubles with my implant. I got it put in 3 and a half months ago and have been bleeding since. I went to the doctors and was given pills to stop the bleeding. They didn't work for the first month but as I went into the second the bleeding began to lighten. It went on like this for another month and I was still experiencing some blood constantly so decided to get it taken out. I am due to have it taken out in a week but it's started to stop. I no have no bleeding and more of a discharge. I am thinking of canceling my appointment to see how it goes. My concern is that it will just start again after I stop taking the pills. Has anyone had any experience with this? Can't decide whether to keep it or get it taken out. Any advice would be great
0
reply
black tea
Badges: 18
Rep:
?
#2
Report 1 week ago
#2
If it starts again when you stop taking the pill, you can always go back on it?
0
reply
Anonymous #1
#3
Report Thread starter 1 week ago
#3
It's not safe to take the pill along with the implant for more than 3 months so they won't prescribe anymore. Also if I don't have it out and then it starts I can't go back to have it out for another month. But I really would prefer the implant over pills if I can.
0
reply
black tea
Badges: 18
Rep:
?
#4
Report 1 week ago
#4
If it's only a month until you can have it removed and if there is a chance that the bleeding might stop, I would persevere.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Have you voted in today's general election?

Yes (55)
54.46%
No (17)
16.83%
I'm not old enough (29)
28.71%

Watched Threads

View All